MAUDE Adverse Event Report: ARTHREX, INC. IBALANCE TKA, NOTCH PREP GUIDE, SIZE 6; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. IBALANCE TKA, NOTCH PREP GUIDE, SIZE 6; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number IBALANCE TKA, NOTCH PREP GUIDE, SIZE 6
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during a procedure, when the surgeon was using the quick connect to get cage off of femur, the adaptor part broke.All fragments were received and the case was completed by using a new ar-613-106.
 
Additional Manufacturer Narrative
Complaint confirmed, the dovetail feature is broken.The missing fragment was not returned.The feature could not be measure dude to the damage, however review of the certificate of conformance confirms the material met specifications.Additional damage was observed in the form of abrasion marks on the inner diameter of the device.The cause is undetermined, however likely causes include user-applied mechanical forces.

Brand Name
IBALANCE TKA, NOTCH PREP GUIDE, SIZE 6
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11991320
Report Number1220246-2021-03280
Device Sequence Number3564729
Product Code LXH
UDI-Device Identifier00888867116016
UDI-Public00888867116016
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBALANCE TKA, NOTCH PREP GUIDE, SIZE 6
Device Catalogue NumberAR-613-106
Device Lot Number221326
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/27/2021
Supplement Date Received by Manufacturer05/27/2021
Initial Report FDA Received Date06/14/2021
Supplement Report FDA Received Date07/12/2021
Patient Sequence Number1